# SDR DALA2023082406880

- Difficulty date: August 19, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 128,566 hours, 18,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 183 DURING SVC FOUND OVERHEAD EMERGENCY COVER MISSING BEHIND FIRST CLASS ON LEFT HAND SIDE. CORRECTIVE ACTION: REPLACED OVERHEAD EMERGECY COVER BEHIND FISRT CLASS ON LEFT HAND SIDE. REF. B767 AMM 3351. CHECKS GOOD. (4922868)
